Automorphisms of Saturated and Boundedly Saturated Models of Arithmetic

Notre Dame Journal of Formal Logic 52 (3):315-329 (2011)
  Copy   BIBTEX

Abstract

We discuss automorphisms of saturated models of PA and boundedly saturated models of PA. We show that SmoryƄski's Lemma and Kaye's Theorem are not only true for countable recursively saturated models of PA but also true for all boundedly saturated models of PA with slight modifications

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,698

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.

Analytics

Added to PP
2011-07-29

Downloads
29 (#551,588)

6 months
8 (#528,404)

Historical graph of downloads
How can I increase my downloads?